# SDR ASAA2024061050742

- Difficulty date: June 10, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H CARGO TRACK AT RBL-13.84 CRACKED AT STA 727J AND STA 727I. GROUNDED - YES. REPAIRED AFT CARGO R/H TRACK AT RBL-13.84 AT STA 727J AND STA 727I IAW B737-900 SRM 53-00-53-2R-3.
